PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Security and Communication Networks
Volume
2017
Article Title
1-Resilient Boolean Functions on Even Variables with Almost Perfect Algebraic Immunity
List of Authors
  • Gang Han
  • Qifeng Zhou
  • Dong Zheng(ORCID ID: http://orcid.org/0000-0001-5976-2200)
  • Hui Li
Article ID
6268230
Article Type
Research Article
No. of Pages
9 Pages
Corresponding Author
Yu Yu
Additional Authors

Invoice Details

Invoice Issue Date
4 October 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$